# SDR DALA2023110709171

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,704 hours, 20,277 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 L1 DOOR ENTRY OPEN LIGHT WHILE CLOSED. CORRECTIVE ACTION: FOUND SURFACE DAMAGE TO PROX SENSOR S194 CAUSING IT TO SHOW FAR. R/R PROX SENSOR S194 PER B767-300 AMM 52-71. OPS CHECK GOOD. (4365162)
